磯﨑 泰樹 

所属部署基盤科学系
職名教授
Last Updated :2020/04/10

プロフィール

取得学位

  • 修士(理学), 京都大学, 1994年03月
  • 博士(理学), 京都大学, 2002年12月

職歴

  • 1995年04月~2005年12月, 大阪大学, 助手
  • 2006年01月~2011年03月, 大阪大学, 講師
  • 2011年04月~2016年12月, 京都工芸繊維大学, 准教授
  • 2017年01月~, 京都工芸繊維大学, 教授

担当授業

    学部:人と自然と数学β, 応用数理, 数理応用統計, 統計数理
    博士前期:数理科学特論 II, 確率論セミナー, 数理応用統計
    博士後期:応用解析学
    シラバス:『シラバスシステムへのリンク』

所属学会

    日本数学会

研究活動

論文

  • The first hitting time of the integers by symmetric Levy processes
    著者名 : Yasuki Isozaki
    掲載誌名 : Stochastic Processes and their Applications
    出版年月 : 2019年05月
    巻・号・頁 : Vol.129, pp. 1782-1794
  • First hitting time of the integer lattice by symmetric stable processes
    著者名 : 磯﨑 泰樹
    掲載誌名 : Statistics and Probability Letters
    出版年月 : 2015年03月
    巻・号・頁 : 98
  • Fractional order error estimate for the renewal density
    著者名 : 磯崎泰樹
    掲載誌名 : J. Math. Soc. Japan
    出版年月 : 2016年01月
    巻・号・頁 : 68, 31--49
  • A characterization of the Brownian ratchet by a Skorohod-type equation
    著者名 : 磯﨑 泰樹, 糸本 昌彦
    掲載誌名 : 京都工芸繊維大学 学術報告書
    出版年月 : 2014年08月
    巻・号・頁 : 7
  • A property of the Fourier transform of probability measures on the real line related to the renewal theorem
    著者名 : 磯﨑 泰樹
    掲載誌名 : Proceedings of the Japan Academy, Ser.A
    出版年月 : 2012年11月
    巻・号・頁 : 88, 152
  • Hitting of a line or a half-line in the plane by two-dimensional symmetric stable Levy processes
    著者名 : 磯﨑 泰樹
    掲載誌名 : Stochastic Processes and their Applications
    出版年月 : 2011年06月
    巻・号・頁 : 121・1749
  • Hitting of a line by two-dimensional symmetric stable L'evy processes: an approach based on modified resolvents
    著者名 : 磯﨑 泰樹
    掲載誌名 : 京都大学数理解析研究所 講究録
    出版年月 : 2010年01月
    巻・号・頁 : 1672・159
  • An asymptotic estimate for the hitting time of a half-line by two-dimensional Brownian motion
    著者名 : 磯﨑 泰樹
    掲載誌名 : Journal of Mathematics of Kyoto University
    出版年月 : 2009年06月
    巻・号・頁 : 49・603
  • Fluctuation identities applied to the hitting time of a half-line in the plane
    著者名 : 磯﨑 泰樹
    掲載誌名 : Journal of Theoretical Probability
    出版年月 : 2009年02月
    巻・号・頁 : 22・57


© Kyoto Institute of Technology, © Media Fusion Co., Ltd.